Homeopathy/Help needed

Advertisement


Question
Dear Mr. Satappathy,

I need a very urgent advise from you. Currently I am having aggravation from Natrum Muriaticum (10m).Now its been two and a half months and its still hurting.I have tried drinking coffee(it helped to some extent).Tried antidoting it with Phosphorus,inhaled camphor.Although it was bit calmed after one month,but I think it was further aggravated by lycopodium 30c,which I was taking occasionally for my hair fall.Now,I stopped all the remedies,but can you tell me what should i do come out of it as soon as possible.Please help or atleast give me some advise to overcome this.

Thank.

Answer
Dear Robin
During the course of treatment any adverse medical signs observed or symptoms you experience will not be considered as an adverse or side effect or aggravation of the Homeopathic medicines prescribed. Environmental factors, psychological factors, diet, natural progression of the disease etc. will be taken into consideration and appropriate corrective measures will be advised. You can stop all medicines for few months. if feeling any digestive upset can take Nux vom - 200 twice in a day.
Thank you

Homeopathy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr.Rangadhar Satapathy

Expertise

I can answer any health related queries regarding any health problems. I am here to support you guide you and to show you the right path by my experienced and expert health advice. I can explain you how homeopathy can help you in your existing health issues.

Experience

I have 20 years of treatment experiences in the respective field.

Education/Credentials
BHMS,MD(Hom)

©2016 About.com. All rights reserved.